# SDR AALA20161114006

- Difficulty date: November 13, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N926NN
- Make and model: Boeing 737823
- Aircraft serial: 33321
- Aircraft time: 11,904 hours, 4,660 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R1 SLIDE FELL FROM PACK WHEN DOOR WAS PARTIALLY OPEN. PACK DID NOT DEPLOY. REINSTALLED SLIDE AND SLIDE COVER.
